English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A note on smooth toral reductions of spheres

MPS-Authors
/persons/resource/persons235287

Galicki,  Krzysztof
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Galicki, K., Boyer, C., & Mann, B. (1998). A note on smooth toral reductions of spheres. Manuscripta Mathematica, 95, 149-158.


Cite as: http://hdl.handle.net/21.11116/0000-0004-383E-9
Abstract
There is no abstract available